# SDR DHL9970204C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- Engine: Pwa JT8D7
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, NR 1 ENG INLET, AFT FLANGE CRACKED, OUTBD AFT SIDE WHILE COWLING MATES TO INLET.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR 8 BY 1 BY 1 FT PER SRM 51-40-2,  N/R 6019.
